On groups saturated with dihedral groups and linear groups of degree 2

Тип публикации: статья из журнала

Год издания: 2018

Идентификатор DOI: 10.17377/semi.2018.15.009

Ключевые слова: group saturated with a set of groups

Аннотация: T he paper establishes the structure of periodic groups and Shunkov groups saturated with groups consisting of the groups m consisting of the groups L-2(q), where q equivalent to 3, 5 (mod 8) and dihedral groups with Sylow 2-subgroup of order 2. It is proved that a periodic group saturated with groups from m is either isomorphic to a prime Group L-2(Q) for some locally-finite field Q, or is isomorphic to a locally dihedral group with Sylow 2-subgroup of order 2. Also, the existence of the periodic part of the Shunkov group saturated with groups from the set m is proved, and the structure of this periodic part is established.

Ссылки на полный текст

Издание

Журнал: SIBERIAN ELECTRONIC MATHEMATICAL REPORTS-SIBIRSKIE ELEKTRONNYE MATEMATICHESKIE IZVESTIYA

Выпуск журнала: Vol. 15

Номера страниц: 74-85

ISSN журнала: 18133304

Место издания: NOVOSIBIRSK

Издатель: SOBOLEV INST MATHEMATICS

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.